# SDR AALA202103030607

- Difficulty date: January 24, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820303
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER SHAPE FITTING BETWEEN FR 67 AND FR 68 AT S23R. REPLACED SHAPE FITTING PER SRM 51-42-11.
